# SDR QXEA2018122600468

- Difficulty date: December 24, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 41,206 hours, 43,427 cycles
- System (JASC): 2610 · Detection System
- Part: Control Panel
- Part number: 82410910023
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MASTER WARNING CHECK FIRE DET AND APU FAULT LIGHT ILLUMINATED DURING FLIGHT AT CRUISE. LIGHTS REMAINED ILLUMINATED TO LANDING. DIVERTED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. INSPECTED APU FIRE LOOP, NO DEFECTS FOUND. R&R'D FIRE PROTECTION PANEL IAW Q400 AMM 26-00-01-000/400-801 AS PRECAUTIONARY MEASURES. SYSTEM OPS CKS GOOD. RETURNED TO SERVICE.
